I was using flonase regularly through the spring but stopped the second week of june. Since then I have had a persistent soar throat that feels like ulcers in the back of my throat. Can stopping flonase suddenly cause this? If so, what should I do?
I don't know that stopping the flonase would cause ulcers in your throat but stopping the flonase could cause a return of the symtpoms for which you started on it in the first place. If you are having post nasal drip, then this could cause a sore throat. Since you have had the sore throat for several weeks best to have it looked at by the doctor before restarting the flonase as it can adversely affect the healing process. Please get an appointment to have your throat looked at as soon as possible.
- Flonase Information for Consumers
- Flonase Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flonase (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Does flonase cause bumps on back of the tongue and canker sores in back of the throat? They are very
Posted 28 Apr 2011 • 1 answer
Posted 10 Jan 2012 • 1 answer
Posted 14 Mar 2015 • 3 answers
Posted 27 Jan 2016 • 2 answers
Posted 24 Aug 2016 • 0 answers